MAUDE Adverse Event Report: CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451457V0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, a 4f 65cm rim tempo diagnostic catheter tore when withdrawn over the bifurcation and had to be retrieved with a snare.There was no reported patient injury.During use, the device cracked ; there was no device separation, and the catheter did not become entrapped.Snare retrieval was identified as the anticipated method; however, no separation occurred.The product was stored/handled and prepped per the ifu, with no damage noted prior to opening and no difficulty removing from packaging or during preparation.The device was removed from sterile packaging by the hub and was not torqued/steered by the hub.Target vessel characteristics included mild calcification.The access site vessel characteristics were not reported.Procedural imaging (cd) is not available.The device was returned for evaluation.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, the engineering report is not yet available.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, a 4f 65cm rim tempo diagnostic catheter tore when withdrawn over the bifurcation and had to be retrieved with a snare.There was no reported patient injury.During use, the device cracked and the catheter did not become entrapped.Snare retrieval was identified as the anticipated method.The distal tip was the part which was snared.It was separated so they had e to snare the distal part.The product was stored/handled and prepped per the ifu, with no damage noted prior to opening and no difficulty removing from packaging or during preparation.The device was removed from sterile packaging by the hub and was not torqued/steered by the hub.Target vessel characteristics included mild calcification.The access site vessel characteristics were not reported.Procedural imaging (cd) is not available.A non-sterile cath tempo 4f rim 65cm catheter was received coiled inside a clear plastic bag.Visual inspection confirmed the distal tip was separated approximately 65 cm from the hub, with no other visible damage noted.Dimensional analysis verified that the inner and outer diameters were within specification.Amplified imaging of the separated distal tip showed elongation of the plastic material consistent with tensile stress beyond the elastic limit, suggesting that the distal end was subjected to excessive tensile load prior to separation.No evidence of manufacturing or assembly deficiencies was identified during the evaluation.The reported malfunction ¿brite tip/distal tip ¿ separated¿ was observed during the evaluation.The exact cause of the reported event cannot be determined through this investigation; however, procedure-related factors based on the signs of excessive tensile stress may be a contributing factor.Information for safety is provided in the product¿s labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿to prevent damage to the catheter tip during removal from the package, grasp the hub and withdraw the catheter.¿ and ¿treat all 4f (1.35 mm) catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.¿ based on the available information and product analysis, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23051580
Report Number9616099-2025-01463
Device Sequence Number9824904
Product Code DQO
UDI-Device Identifier10705032008174
UDI-Public(01)10705032008174(17)280531(10)18459149
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451457V0
Device Lot Number18459149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite